# SDR DALA2025052203963

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0976311) ACCOMPLISH AMDS 5311-01251-02B - RIGHT HAND STA 727 FRAME INNER. ACCOMPLISHED AMDS 5311-01251-02B - RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02.
